# SDR AALA201607199004

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 11,327 hours, 4,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142013
- Condition: Failed
- Location: Cabin
- Part time: 11,327 hours, 4,687 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT IN BASE MAINTENANCE LT FORWARD PASSENGER DOOR EMERGENCY POWER SUPPLY UNIT FAILED.  REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38.
